Alert archive / Texas / River Flood Warnings in 2011
River Flood Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 2, 2011, 7:45 AM CDT for Dallas County, Texas. It took effect at May 2, 2011, 9:52 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 7:45 AM CDT (12:45 UTC)
- In effect from
- May 2, 2011, 9:52 AM CDT
- Expired
- May 2, 2011, 2:13 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 84.48 ft at May 2, 2011, 12:00 PM CDT.
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
053
WGUS44 KFWD 021245
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CDT MON MAY 2 2011
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-030045-
/O.NEW.KFWD.FL.W.0002.110502T1452Z-110503T0314Z/
/DWRT2.1.ER.110502T1452Z.110502T1500Z.110502T1514Z.NO/
745 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 AM MONDAY THE STAGE WAS 80.03 FEET.
* FLOOD STAGE IS 84.0 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE AND CREST
BETWEEN 84 AND 85 FEET MONDAY MORNING. THE RIVER SHOULD FALL BELOW
FLOOD STAGE MIDDAY MONDAY.
* AT 84 FEET MINOR FLOODING WILL OCCUR NEAR THE CREEK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 84.2 FEET ON NOV 23 2004.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU FRI
HEADWATER FORECASTS
WHITE ROCK CREEK 84 80.0 MON 07 AM 71.0
$$2 follow-up statements
353
WGUS84 KFWD 021642
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CDT MON MAY 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREA IN TEXAS...
WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-030442-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-110503T0837Z/
/DWRT2.1.ER.110502T1543Z.110502T1900Z.110502T2037Z.NO/
1142 AM CDT MON MAY 2 2011
THE FLOOD WARNING CONTINUES FOR
WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 1115 AM MONDAY THE STAGE WAS 84.40 FEET.
* FLOOD STAGE IS 84 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 85 AND
86 FEET EARLY MONDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD
STAGE BY LATE MONDAY AFTERNOON.
* AT 84 FEET MINOR FLOODING WILL OCCUR NEAR THE CREEK.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU FRI
HEADWATER FORECASTS
WHITE ROCK CREEK 84 84.4 MON 11 AM 71.2
$$886
WGUS84 KFWD 021913
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT MON MAY 2 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-021943-
/O.CAN.KFWD.FL.W.0002.000000T0000Z-110503T0837Z/
/DWRT2.1.ER.110502T1543Z.110502T1630Z.110502T1754Z.NO/
213 PM CDT MON MAY 2 2011
THE FLOOD WARNING IS CANCELLED FOR
THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0115 PM MONDAY THE STAGE WAS 83.73 FEET.
* FLOOD STAGE IS 84 FEET.
* FELL BELOW FLOOD STAGE AT 1 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 75 FEET BY EARLY
MONDAY EVENING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU FRI
HEADWATER FORECASTS
WHITE ROCK CREEK 84 83.7 MON 01 PM 71.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 2, 6:13 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 2, 6:13 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 613 AM CDT MON MAY 2 2011 .AVIATION... LARGE AREA OF LIGHT TO MODERATE RAIN WITH EMBEDDED THUNDERSTORMS CONTINUES TO MOVE OVER NORTH TEXAS. RAIN HAS STAYED AWAY FROM WACO THUS FAR...BUT IT SHOULD MOVE IN WITHIN THE NEXT FEW HOURS. LIGHTNING HAS FADED OVER THE PAST TWO HOURS ACROSS THE METRO...AS MID-LEVEL LAPSE RATES DIMINISH. THUS...WILL START THE METRO TAFS AS -RA VCTS UNTIL 15Z AND THEN TRANSITION TO ALL RAIN. INSTABILITY IS A BIT HIGHER FURTHER SOUTH AND WILL KEEP VCTS MENTIONED IN TAFACT THROUGH THE EARLY AFTERNOON. CIGS HAVE BEEN FLIRTING WITH IFR IN THE METRO AND WILL TEMPO IFR CIGS UNTIL 15Z. IFR CIGS ARE FORECASTED TO PREVAIL AT WACO FOR MUCH OF THE DAY. PRECIP WILL END AT THE TAF SITES AROUND 23Z OR 6 PM WITH IMPROVING CIGS SHORTLY THEREAFTER AS DRIER AIR MOVES INTO THE REGION. 85/NH && .PREV DISCUSSION... /ISSUED 411 AM CDT MON MAY 2 2011/ A COLD FRONT SWEPT THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS BEFORE SUNSET SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUED OVERNIGHT TO THE NORTH OF THE FRONT IN AN AREA OF STRONG INSENTROPIC UPGLIDE. THESE STORMS WERE PRODIGIOUS PRODUCERS OF HAIL EARLIER TONIGHT...BUT THE WEATHER THREAT IS SHIFTING TO LOCALLY HEAVY RAIN. CONSIDERED ISSUING A FLASH FLOOD WATCH ACROSS THE AREA NORTH AND NORTHEAST OF THE METROPLEX...BUT DECIDED TO JUST KEEP A MENTION OF LOCALLY HEAVY RAIN ACROSS THE CENTRAL AND EASTERN ZONES. THIS IS ALSO BEING MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK. SOME MARGINALLY SEVERE HAIL IS POSSIBLE THIS MORNING ACROSS THE SOUTHEASTERN THIRD OF NORTH TEXAS. THE RAIN SHOULD END FROM WEST TO EAST LATE THIS AFTERNOON AND THIS EVENING AS THE UPPER TROUGH MOVES EASTWARD. DRY WEATHER IS THEN EXPECTED FOR TUESDAY THROUGH NEXT SUNDAY. MUCH COOLER THAN SEASONAL NORMAL TEMPERATURES WILL OCCUR THROUGH WEDNESDAY MORNING. AFTERWARD...TEMPERATURES WILL MODERATE...WITH ABOVE NORMAL TEMPERATURES EXPECTED FRIDAY THROUGH THE WEEKEND. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 54 43 71 48 79 / 100 20 0 0 5 WACO, TX 55 40 71 44 79 / 80 20 0 0 5 PARIS, TX 53 41 67 44 76 / 100 40 5 0 5 DENTON, TX 53 39 71 43 78 / 100 20 0 0 5 MCKINNEY, TX 53 36 68 42 75 / 100 20 0 0 5 DALLAS, TX 54 43 70 50 78 / 100 20 0 0 5 TERRELL, TX 54 39 67 45 77 / 100 20 0 0 5 CORSICANA, TX 55 43 68 47 76 / 90 20 0 0 5 TEMPLE, TX 56 40 69 44 77 / 70 20 0 0 5 MINERAL WELLS, TX 54 36 70 42 77 / 80 20 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/
Hazardous weather outlook, May 2, 3:58 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT MON MAY 2 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 358 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF NORTH TEXAS TODAY...WITH THE HIGHEST CHANCES NORTH OF A KILLEEN TO ATHENS LINE. LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARD AND THIS MAY LEAD TO MINOR FLOODING OF LOW-LYING ROADWAYS AND CREEKS. SOME OF THE STORMS MAY CONTAIN SMALL HAIL...ESPECIALLY BEFORE 7AM...WHEN INSTABILITY LEVELS WILL BE HIGHEST. THUNDERSTORM CHANCES WILL END THIS EVENING AND OVERNIGHT FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS...MAINLY IN THE EARLY MORNING HOURS. 85/NH
In the hours before
Special weather statement, May 2, 4:02 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CDT MON MAY 2 2011
TXZ144-020930-
BOSQUE TX-
402 AM CDT MON MAY 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
AT 402 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CLIFTON...MOVING NORTHEAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON AND MERIDIAN.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3200 9761 3183 9732 3163 9763 3167 9766
3171 9769 3169 9772 3175 9779
TIME...MOT...LOC 0902Z 223DEG 23KT 3175 9765Special weather statement, May 2, 4:32 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT MON MAY 2 2011
TXZ145-021000-
HILL TX-
432 AM CDT MON MAY 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
HILL COUNTY
AT 432 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF HILLSBORO...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CARL'S CORNER...COVINGTON...
HILLSBORO...ITASCA AND WHITNEY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3208 9747 3227 9712 3227 9710 3220 9703
3208 9695 3207 9693 3208 9691 3185 9730
TIME...MOT...LOC 0932Z 242DEG 40KT 3199 9731Special weather statement, May 2, 5:02 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 AM CDT MON MAY 2 2011
TXZ144-157-021030-
BOSQUE TX-CORYELL TX-
502 AM CDT MON MAY 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL BOSQUE COUNTY
NORTH CENTRAL CORYELL COUNTY
AT 502 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF GATESVILLE...MOVING NORTHEAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GATESVILLE AND VALLEY MILLS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3156 9791 3164 9784 3168 9776 3170 9778
3174 9774 3181 9763 3167 9746 3159 9760
3154 9757 3153 9757 3141 9779
TIME...MOT...LOC 1002Z 238DEG 23KT 3154 9774Special weather statement, May 2, 5:47 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 AM CDT MON MAY 2 2011
TXZ134-145-021115-
ELLIS TX-HILL TX-
547 AM CDT MON MAY 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL ELLIS COUNTY
CENTRAL HILL COUNTY
AT 546 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST
AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CARL'S CORNER...
HILLSBORO AND ITALY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3223 9672 3211 9685 3209 9690 3207 9689
3192 9704 3185 9719 3191 9729 3223 9706
TIME...MOT...LOC 1046Z 227DEG 48KT 3194 9717Local storm report, May 2, 6:03 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM LIGHTNING LITTLE ELM 33.15N 96.97W
05/02/2011 DENTON TX FIRE DEPT/RESCUE
LIGHTNING STRUCK A CHURCH NEAR ELDORADO AND CRESTLAKE.
CHURCH IS CURRENTLY ON FIRE.Local storm report, May 2, 7:29 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE FORT WORTH TX
729 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL GRAND PRARIE 32.75N 96.98W
05/02/2011 E2.00 INCH DALLAS TX PUBLICThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:03 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 10:08 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| May 1, 10:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| May 1, 10:36 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 54 min |
| May 1, 10:39 PM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 1, 10:43 PM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 1, 11:02 PM CDT | Special Weather Statement | FWD | Collin | 58 min |
| May 1, 11:24 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 66 min |
| May 2, 12:04 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 2, 12:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| May 2, 12:15 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 60 min |
| May 2, 12:23 AM CDT | Special Weather Statement | FWD | Hamilton | 22 min |
| May 2, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 47 min |
| May 2, 12:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 43 min |
| May 2, 12:35 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 55 min |
| May 2, 12:42 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 48 min |
| May 2, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 20 min |
| May 2, 1:03 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 57 min |
| May 2, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 64 min |
| May 2, 1:15 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 54 min |
| May 2, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 53 min |
| May 2, 1:30 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| May 2, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood, Somervell | 54 min |
| May 2, 1:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Lampasas, Mills | 58 min |
| May 2, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 67 min |
| May 2, 2:06 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Tarrant, Wise | 54 min |
| May 2, 2:27 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 33 min |
| May 2, 3:28 AM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| May 2, 3:55 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 2, 4:02 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| May 2, 4:32 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 5:02 AM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 2, 5:47 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 9:20 AM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 3 hr |
| May 2, 12:14 PM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 2 hr |
| May 2, 12:40 PM CDT | River Flood Warning | FWD | Collin | 26 hr |
| May 2, 2:17 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Denton, Fannin, Grayson and 5 more | 4 hr |
| May 2, 3:15 PM CDT | River Flood Warning | FWD | Dallas | 29 hr |
Nearby
River Flood Warnings in Texas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.